# SDR IXXA07SMN131S

- Difficulty date: February 23, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HAND HORIZONTAL STABILIZER  ELEVATOR UPPER SKIN CORRODED FROM STATION XE 149.000 TO XE 222.875.REMOVED CORROSION. FOUND OUT OF LIMITS.  REMOVED CORRODED SKIN. FABRICATED NEW SKIN AND INTERNAL DOUBLER BONDED REPAIR PARTS AS NEEDED. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. PERFORM BALANCE. FOUND WITHIN OF TOLERANCE LIMITS. MOMENT:1521.12 IN-LBS.IAW DC8 SRM 55-4-1 FIGURE 1  SHEET 1 & 2 ITEM E & F DC8 SRM 51-1-8 PAGES 17-18,  DC8 SRM 55-2-0 PAGE 12,DC8 SRM 55-1-0 PAGE 1, DC8 SRM 51-1-21,  DC8 SRM 51-1-9 TR NUMBER 51-142 DATED 04-05-06,DC8 SRM 51-1-8B,  AND DC8 SRM 51-1-1.
